| Model Number |
4479 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that thi right atrial (ra) lead was exhibiting loss of capture (loc).The lead remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that thi right atrial (ra) lead was exhibiting loss of capture (loc).The lead remains in service.No adverse patient effects were reported.Additional information was obtained, the lead was explanted and replaced.
Additional Manufacturer Narrative
Corrected fields: h6.Impact codes.
Event or Problem Description